MathSciNet Relay Station
MathSciNet bibliographic data
MR163164 47.48 (47.10)
Golʹdman, M. A.; Kračkovskiĭ, S. N. Invariance of certain spaces associated with the operator $A-\lambda I$. (Russian) Dokl. Akad. Nauk SSSR 154 1964 500–502.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement